# SDR GTIA2025100939122

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 18,971 hours, 8,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL IN COCKPIT & CABIN ON DESCENT PACK 1 REMOVED SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-CW TSM 05-50-00-810-831-A PERFORMED TSM 71-00-00-810-847-A CAT A STEPS 3A2 -3A3 NO FAULTS RECORDED STEPS 4A1  TO 4A3 HOC WITHIN LIMITS, OIL LEVEL AT -2 NO VISIBLE WETNESS ON ENGINE NOTED MOC 66906
